# SDR SWAA2013012111584

- Difficulty date: January 18, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N285AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 23,936 hours, 10,869 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHTS WILL NOT BLINK.  REMOVED AND REPLACED AFT EMERGENCY FLASHLIGHT BATTERIES PER AMM.
